stage 1V non-Hodgkins

RandyinFlorida
RandyinFlorida Member Posts: 2
has anyone had tingling and loss of fine motor in hands and legs?

Comments

  • Kanort
    Kanort Member Posts: 1,272
    Hi Randy,

    I am colon cancer survivor, so I can't address your specifice question. I am sorry you are having these side effects. You might try searching for "tingling and loss of fine motor skills" in the search bar and see if someone has written about similar conditions in earlier posts.

    Wishing you well.

    Hugs,

    Kay
  • Budski1279
    Budski1279 Member Posts: 19
    Hi Randy,
    I got tingling in my fingers. This was caused by the chemo medicine vincristine. I am happy to say that since I no longer have to take chemo, the tingling has gone away completely. You did not say weather you are having chemo.
  • strongnbrave
    strongnbrave Member Posts: 5
    hi i havn't any tingling in my fingers or legs, but i have numbness in my fingers since my third round of Chemo. It still been with me even though my doctor lower the dose of the medicine that causes it. I sometime have muscule spasams in my legs and in my feet. So don't feel alone about your side effects.I aslo have Non-Hodgkins Lymphoma, you can also join me and others in the chat room to ask questions and hear what others are going through.:)
  • dpomroy
    dpomroy Member Posts: 135
    Yup! Fingers and toes...they told me it's called Raynaud's and probably a result of some of the chemo drugs I endured. It's diminished, but still flares up if I go from a warm to a cold environment.
  • LittleDonna
    LittleDonna Member Posts: 3
    Randy: This has just recently started in me, too. My oncologist is treating it as a possible pinched nerve. I'm having an MRI on Monday to make sure. It might be something your doctor may want to check out.
  • dixiegirl
    dixiegirl Member Posts: 1,043

    hi i havn't any tingling in my fingers or legs, but i have numbness in my fingers since my third round of Chemo. It still been with me even though my doctor lower the dose of the medicine that causes it. I sometime have muscule spasams in my legs and in my feet. So don't feel alone about your side effects.I aslo have Non-Hodgkins Lymphoma, you can also join me and others in the chat room to ask questions and hear what others are going through.:)

    I also had the tingling in the fingers and toes. After the 3rd round I had lost pretty much most of my reflexes in my legs so my doc cut out the vincristine for the last 2 treatments. I did have leg and foot cramps that about drove me nuts for awhile, it is much better now. These side effects started getting much better a couple months after I finished chemo. Hang in there, it gets better. Come to chat sometime soon.
  • aussiedeb
    aussiedeb Member Posts: 5
    i am now stage V to 6, i have had numbness in hands fingers feet and toes, now completly numb, i also get muscle spasums, when i am tired,this has all been from all the chemo treatments i have had in past year an half,was diagnosed may 2006, follicular lymphoma, now terminal,nothing worked on me,had 8X chop @ eshap, and fludarabine, with cycloblastine tablets,all of these treatments made it mutate into a very aggresive cancer,now into bones and marrow, take care you dont over do the treatments,as now i have no immune system for past 2 months,,,good luck aussiedeb,,,